# SDR P5CA9800192

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1525-1545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RT UPPER WING SURFACE BETWEEN FRONT AND REAR SPAR STRINGER 1 TO 25 WING STA 1525 1545.  BLENDED AND TREATED PER SRM 51-10-01.
